Lyrica...severe headaches..daggers feel like goin thru eyes

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/21/2009 9:17 AM (GMT -7)   
....Since going on Lyrica i wake up with headaches from hades they literally hv me in tears and as mentioed feels like daggers going thru my eyes    Am hoping to get some input on this other than the headaches lyrica seems to be helping.....thanks in advace for any feedbacki...luv lyn
..                          Co Moderator for Crohns , Anxiety/Panic ,Alzheimers....
 
           Crohns,Pyoderma Gangrenosum ,Seizures ,Fibro ,completely Deaf ,Anxiety/Panic,Neuropathy..
 
......I COULD feel sorry for self but where would that get me....I CHOOSE  to fight n survive...
 
.                                    Donate  www.healingwell,com 
 
                                                        Lyn


Sherrine
Forum Moderator


Date Joined Apr 2005
Total Posts : 17101
   Posted 11/21/2009 1:07 PM (GMT -7)   

Lynn, Lyrica is used for seizures as well as fibro and I see that you have both.  I've not heard of these headaches and eye pain but I know there have been many that stopped the Lyrica because of the side affects. 

If these headaches and eye pain are that bad, I'd certainly contact the doctor and let them know this is going on.  Why take medication that causes you in more pain?  Headaches are dibilitating!

Sherrine


Forum Moderator/ Fibromyalgia
***********************
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
God does not give us a spirit of fear, but of power and of love and of a sound mind.    2 Timothy 1:7


Chutz
Veteran Member


Date Joined Jan 2005
Total Posts : 9090
   Posted 11/21/2009 4:17 PM (GMT -7)   
Hi Lyn!

I'm so sorry. You certainly don't need a medication that is supposed to help you just cause more pain. I took it for 1 day and that was the end of it for me. I could not even hold my own head upright. It was like a newborn baby and OM Goodness, the pain was awful. I stopped it immediately! It's my body and no way was I going to continue taking it, or Cymbalta...which did just about the same to me. But that's a decision you have to make for yourself. My doc knows that if we try something new that if it doesn't work within 2 weeks or I have an awful reaction that I'll just stop taking it...unless he says I need to taper of something similar. But on just 1 or 2 days that's not likely.

Hope you feel better! (((Sweet Hugs)))
Chutzie
The three grand essentials of happiness are: something to do, someone to love, and something to hope for. — Alexander Chalmers

(\o/)Co-Moderator Fibromyalgia & Chronic Pain Forums
(/|\)
Fibromyalgia, PTSD, UC, Diabetic on insulin, collapsed disk, arthritis scattered around and a few other delights.


cka2111
New Member


Date Joined Sep 2009
Total Posts : 8
   Posted 11/21/2009 4:42 PM (GMT -7)   
i read the post daily but dont post cause im not good at typing.
ive not filed out my profile yet because of my typing but i had to respond to lyrica
lyrica made big blisters on my right hand and left foot
they would come up over night for no reason at all
dr said ween myself off i did and no more blisters
                                        char

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/21/2009 10:43 PM (GMT -7)   
tHANKS ALL ..YES I AM stopping lyrica worse than any migraine i hv had.. so the dilantin and lyrica used for seizures....appeciate the input...luvs lyn.....


..                          Co Moderator for Crohns , Anxiety/Panic ,Alzheimers....
 
           Crohns,Pyoderma Gangrenosum ,Seizures ,Fibro ,completely Deaf ,Anxiety/Panic,Neuropathy..
 
......I COULD feel sorry for self but where would that get me....I CHOOSE  to fight n survive...
 
.                                    Donate  www.healingwell,com 
 
                                                        Lyn


Irish Babe
Veteran Member


Date Joined May 2007
Total Posts : 1371
   Posted 11/22/2009 4:03 PM (GMT -7)   

Hi Lyn, so good to 'see' you. I was given Lyrica 2x by 2 different drs. The 1st time was a low dose and it didn't help in any way. The dr told me she didn't expect it to help me at all. I was given a larger dose a few months later by my ortho dr. The headaches were crippling. I told him on the follow up visit what was happening and he said you can't get a headache from Lyrica, I said Yes you can, I have a beauty right now. I stopped the med, and away went the headaches. Hmmm?!?  He wasn't happy, told my former pcp I had been on it again and it caused headaches. She got nasty and said that I didn't try hard enough. I should have continued the med. Yeah, I need more pain in my life.

I hope you feel so much better w/o the med. Some drs just don't get it. If they had the reactions patients do, I don't see them keeping w/ the meds.

Char, I hope you will post more often, we value your input and your friendship. Don't worry about your typing skills, we all just try our best. Hope you have a good day! :-)

God bless.  Alice. 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:06 PM (GMT -7)
There are a total of 2,735,152 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151376 registered members. Please welcome our newest member, ufindjess.
290 Guest(s), 7 Registered Member(s) are currently online.  Details
Butterflake, THE HAPPY TURTLE, geop, Teamchris, 1000Daisies, Charmed3, LG13


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer